# SDR SWAA2014031426035

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 57,452 hours, 45,971 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE OUT OF ADJUSTMENT.  R & R SLIDE ASSEMBLY IAW MM.
